# SDR IPXA2015081292285

- Difficulty date: August 11, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 16,142 hours, 9,900 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Part number: F5237230320000
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SPV, AFT CARGO DOOR FRAME 61 IS CRACKED, REPLACE FRAME IAW SREO 
A300-5230-57988-B.
